# SDR CALA2019121302192

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 66,473 hours, 6,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, FOUND DR 1R EMER LT PWR SUPPLY (M33094) FAILED CAPACITY CHECK, REFER TO NR LP 9130154 DR 1R EMER LT PWR SUPPLY (M33094) BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
